# SDR UALA2012021300836

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,909 hours, 13,195 cycles
- Engine: Pwa PW4056
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26124121A
- Part serial: B0731
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L TRUCK INBD REAR BRAKE TEMP 6.  REPLACED NR 6 BRAKE ASSY.  ALSO ACP MM05-51-15 BRAKE SEIZURE INSPECTION.
